Maximum likelihood estimation of a binary choice model with random coefficients of unknown distribution
Hidehiko Ichimura and
T. Scott Thompson
Journal of Econometrics, 1998, vol. 86, issue 2, 269-295
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (115)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(97)00117-6
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Maximum Likelihood Estimation of a Binary Choice Model with Random Coefficients of Unknown Distributions (1993)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:86:y:1998:i:2:p:269-295
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().